Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: parnate, staring into space, lethargy. stevezen

Posted by Declan on April 10, 2007, at 18:41:25

In reply to parnate, staring into space, lethargy., posted by stevezen on April 10, 2007, at 16:24:53

Hello Steve

So Parnate worsened your symptoms by a factor of 10?

I sort of liked the dopaminergic feel of 10mg/d, but it wasn't of any practical use and made me feel slightly uneasy. This became more noticeable when I went to 20mg.

I took it with SAMe (400mg/am) and that was dreadful. Had trouble walking past people.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Declan thread:748811
URL: http://www.dr-bob.org/babble/20070407/msgs/748850.html